# SDR CA981202006

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: B07D67
- Condition: Failed
- Location: Heater
- Part time: 2,500 hours
- Component: Janitrol, B4050
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HEATER QUIT DURING IN-FLIGHT INSPECTION.  THE COMBUSTION BLOWER WAS FOUND TURNING, BUT NOT BLOWING.  ALL BLADES FROM SQUIRREL CAGE WERE MISSING.
